Existence result for neutral fractional integrodifferential equations with nonlocal integral boundary conditions

Downloads

DOI:

https://doi.org/10.26637/MJM0601/0003

Abstract

In this article, we study a neutral fractional integrodifferential equation supplemented with nonlocal flux type integral boundary conditions. The existence and uniqueness results are obtained by using Banach fixed point theorem and Leray-Schauder nonlinear alternative theorem. The obtained results are illustrated by examples at the end.

Keywords:

Fractional differential equations, nonlocal integral boundary conditions, fixed point theorems

Mathematics Subject Classification:

Mathematics
  • Pages: 21-27
  • Date Published: 01-01-2018
  • Vol. 6 No. 01 (2018): Malaya Journal of Matematik (MJM)

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherland, 2006.

I. Podlubny, An Introductioan to Fractioanal Derivatives, Fractional Differential Equations to Method of Their Solution and Some of Their Applications, Mathematics in Science and Engineering, Vol. 198, Academic Press, San Diego, 1999.

B. Ahmad, A. Alsaedi , A. Assolami and R. P. Agarwal, A new class of fractional boundary value problems, $A d v$. Differ. Equ., 313(2013), 1-8.

B. Ahmad and S. K. Ntouyas, Some fractional order onedimensional semilinear problems under nonlocal integral boundary conditions, RACSAM, 110(2016), 159-172.

R. Chaudhary and D. N. Pandey, Existence results for nonlinear fractional differential equation with nonlocal integral boundary conditions, Malaya J. Mat., 4(3)(2016), 392-403.

A. Cabada and G. Wang, Positive solutions of nonlinear fractional differential equations with integral boundary value conditions, J. Math. Anal. Appl., 389(2012), 403411.

K. S. Akiladevi , K. Balachandran and J. K. Kim , Existence results for neutral fractional integrodifferential equations with fractional integral boundary conditions, Nonlinear Func. Anal. and Appl., 19(2014), 251-270.

B. Ahmad and J. J. Nieto, Riemann-Liouville fractional integrodifferential equations with fractional nonlocal integral boundary conditions, Bound. Value Prob., 36(2011), $1-9$.

L. Zhang , G. Wang , B. Ahmad and R. P. Agarwal, Nonlinear fractional integrodifferential equations on unbounded domains in a Banach space, J. Comput. Appl. Math., 249(2013), 51-56.

A. Granas and J. Dugundji, Fixed Point Theory, SpringerVerlag, New York, 2003.

G. R. Gautam and J. Dabas, Existence of mild solutions for impulsive fractional functional integrodifferential equations, Frac. Differ. Calc., 5(1)(2015), 65-77.

V. Gupta and J. Dabas, Functional impulsive differential equation of order $alpha in(1,2)$ with nonlocal initial and integral boundary conditions, Math. Methods Appl. Sci., $40(7)(2017)$, 2409-2420.

  • NA

Metrics

PDF views
20
Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20263.0
|

Published

01-01-2018

How to Cite

Arshi Meraj, and Dwijendra N Pandey. “Existence Result for Neutral Fractional Integrodifferential Equations With Nonlocal Integral Boundary Conditions”. Malaya Journal of Matematik, vol. 6, no. 01, Jan. 2018, pp. 21-27, doi:10.26637/MJM0601/0003.